# SDR COMA0560228

- Difficulty date: April 3, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 26,641 hours, 25,153 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5175 - DURING TAKEOFF ROLL, RECEIVED A RIGHT WING ANTI ICE CAUTION, ABORTED TAKEOFF AND RETURNED TO THE GATE.  C/W RTO INSPECTION AND PERFORMED AN OPERATIONAL CHECK OF THE WING ANTI ICE SYSTEM.  DISCREPANCY COULD NOT BE DUPLICATED.
